# SDR SWAA2025020692344

- Difficulty date: February 2, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 42,085 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT LAV DOOR LOWER TRIM DAMAGED CAUSING GAP IN DOOR AND NOT ACTIVATING LAV OCCUPIED LIGHT.   REMOVED LH AFT LAV DOOR AND LAV DOOR SEAL/TRIM TO F.O.M.;[03] REMOVED DOOR PIVOT SUPPORT L ANGLE, PHENOLIC BLOCK & CORRODED PREVIOUS REPAIR EXTRUSION TO F.O.M. REMOVED AFTER LAV THRESHOLD PLATE TO F.O.M.  FABRICATED REPAIR FOR AFT LAV POST 25EA-07388 & MPM 52.1.1 TREATED & PRIMED PER AMM 51-21-72.   INSTALLED REPAIR PER EA-25-07388; SRM 51-40-02 & MPM 52.1.1.   R&R DAMAGED LAV POST REPAIR PER SRM 51-10-02; SRM 51-40-02, EA-25-07388 & MPM 52.1.1.   OPS CHECK OF LAV LIGHT PER AMM 33-26-03.
